# SDR ASAA2018092726292

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 2,610 hours, 744 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Fadec
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 2- MINOR FAULT ONLANDING. GROUNDED - YES. PERFORMED ENG 2 FADEC TEST. TEST OK NO FAULTS AT THIS TIME REF AMM 73-29-00
